# SDR CALA9600978

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CREASED AT STA 992 BETWEEN STRINGER 27L AND 27R.  THE DAMAGED SECTION OF SKIN WAS REMOVED, A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 6, 51-10-2 AND 51-30-2.
